Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Stopped birth control 2 months ago, cramps, brown discharge

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
was wondering what was wrong with me hadnt been on my birth control since almost 2months and ihave had cramping it seems forever and 2 days ago i went to the bathroom and had a brown stringy discharge that looked just like a booger what does this mean?
i have had alot of discharge as well
Posted Wed, 2 May 2012 in Menstruation and Miscarriage
Answered by Dr. Raju A.T 34 minutes later

Thanks for your query.

I would first like to rule out the pregnancy here, if you did not have periods for the last two months as you have got off from the birth control measures.I do consider a need for the test.

If you had periods the last months and experiencing the symptoms mentioned above , I would ask you not to worry .As these symptoms could probably be due to hormonal imbalance which is very much expected after stopping hormonal contraceptives.This will surely limit on its own taking time ranging from 2 months to 4 months and this is normal.

Do take antispasmodics to alleviate the pain and avoid any kind of hormonal treatments for another 3 months to prevent worsening of the condition and let the natural hormonal levels study up.

Do take Multivitamin supplements , this will help to some extent to get out this problem early.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor